ON THE a-POINTS OF SYMMETRIC SUM OF MULTIPLE ZETA FUNCTION

Hideki Murahara, Tomokazu Onozuka

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we present some results on the a-points of the symmetric sum of the Euler–Zagier multiple zeta function. Our first three results are for the a-points free region of the function. The fourth result is the Riemann–von Mangoldt type formula. In the last two results, we study the real parts of a-points of the function.

Original languageEnglish
Pages (from-to)741-757
Number of pages17
JournalMoscow Mathematical Journal
Volume22
Issue number4
DOIs
Publication statusPublished - Oct 1 2022

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'ON THE a-POINTS OF SYMMETRIC SUM OF MULTIPLE ZETA FUNCTION'. Together they form a unique fingerprint.

Cite this